Translator Disclaimer
June, 1992 On the Unique Representation of Non-Gaussian Linear Processes
Qiansheng Cheng
Ann. Statist. 20(2): 1143-1145 (June, 1992). DOI: 10.1214/aos/1176348677

Abstract

In this paper, we prove the uniqueness of linear i.i.d. representations of non-Gaussian linear processes on a countable abelian group under a basic invertibility condition, without requiring the existence of higher than second moments.

Citation

Download Citation

Qiansheng Cheng. "On the Unique Representation of Non-Gaussian Linear Processes." Ann. Statist. 20 (2) 1143 - 1145, June, 1992. https://doi.org/10.1214/aos/1176348677

Information

Published: June, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0751.60036
MathSciNet: MR1165613
Digital Object Identifier: 10.1214/aos/1176348677

Subjects:
Primary: 62M10
Secondary: 60G10

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.20 • No. 2 • June, 1992
Back to Top